Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 47(6); 2004 > Article
Korean Journal of Anesthesiology 2004;47(6):917-919.
DOI: https://doi.org/10.4097/kjae.2004.47.6.917   
Accidental Intra-arterial Injection of Vecuronium: A case report.
Ji Young Lee, Jin Hwan Choi, Jong Hyun Yoon
Department of Anesthesiology and Pain Medicine, Catholic University, Seoul, Korea. jwhanchoi@catholic.ac.kr
Abstract
One of the complications of direct arterial pressure monitoring is drug injection through an arterial line mistaken for an intravenous line. We experienced a case of accidental intra-arterial vecuronium injection through an arterial line on the right radial artery. The incident was noticed just after the injection and the patient was treated by intra-arterial injection of heparin, papaverine, lidocaine and stellate ganglion block. No color change or edema of the right hand was observed until the end of operation. The patient was closely observed after operation and discharged without complication. We report a case of accidental intra-arterial vecuronium injection which was managed successfully.
Key Words: intra-arterial injection; vecuronium bromide


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next